Join the 'Janumet' group to help and get support from people like you.
We found 73 questions associated with the 'Janumet' topic.
How long before the feelings of nausea subside once you start Janumet? Started this med 10 days ago?
Posted 30 Dec 2016 by • 0 answers
... and it is making me feel "yucky" so I am on the verge of stopping to take it. Nauseous and head-achey
Posted 7 Nov 2016 by • 0 answers
I've stopped taking Valsartan over the weekend to see if that would help with the upper back/shoulders pain. It's Sunday evening, and I've still have it. I've also been nauseous off and on. Is this common?
Posted 8 Aug 2016 by • 0 answers
Posted 3 Jul 2016 by • 0 answers
Posted 16 Mar 2016 by • 0 answers
... at the drug a day do you vision will return to normal situation and how much on take
Posted 9 Feb 2016 by • 0 answers
I just started my 3rd week. I am coming off of glimeperide, janumet and lisinopril. Still taking the lisinopril and metformin with trulicity. My blood sugars have risen dramatically. Typical fasting was 120-160 (dawn effect), now they are at 220-260 and I feel like my eating habits are much better ...
Posted 16 Oct 2014 by • 1 answer
My sugar levels Fasting 103 to 117, After 130 to 203 since 20 yrs. I was consulting a MD Physician. Recently since 3 months I had been to a Specialist. He prescribed Janumet 50/500. Sugar levels have come down to below normal. And I am not active.
Posted 6 Sep 2015 by • 1 answer
My blood sugar was 339 almost two weeks ago and started taking Janument 50/1000 twice a day. I've been taking it eleven days now and I'm still around 170-250. Am I not giving it enough time?
Posted 11 Jun 2011 by • 4 answers
I am on Janumet and I am also taking Bactrim ds and my blood sugars have been really high for about a week now.
Posted 14 Nov 2014 by • 1 answer
Blood sugar 6.1 - 6.8 mmol/l. Also take metformin 500 daily.
Posted 27 Dec 2013 by • 1 answer
Posted 23 Jan 2015 by • 1 answer
Posted 17 Mar 2015 by • 1 answer
What is the difference of effect between janumet& clougofage on diabet person?
Posted 31 Oct 2012 by • 2 answers
I recently saw a commercial in NYC about a class action lawsuit against Janumet. I'm not sure if long term use of Janumet could cause pancreatic cancer or any other condition.
Posted 24 Dec 2014 by • 1 answer
Initially lost 35 pounds but now gradually gaining it back. Have gained 15 back. Can i increase the Victoza? Do you know of anything i can take with Victoza to keep weight off but keep my sugar levels as they are?
Related Condition Support Groups
Janumet Patient Information at Drugs.com
- Janumet Information for Consumers
- Janumet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Janumet (detailed)